# SDR AALA20150803001

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 45,639 hours, 22,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROW 3 - 19 ARE DIM WHEN POWERED BY EPM BATTERY PACK AB5-2.  R & R BATTERY PACK AT AB5-2.  SYSTEM CHECKED NORMAL.
